# SDR ASAA2013040794386

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,497 hours, 6,394 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10809
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 20,501 hours, 6,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK ATTEMPED TO START ENG NR 2 WITH SWITCH IN GROUND NO N2 OR N1 OR OTHER IND THAT STARTER WAS ROTATING ENG.  RAN ENGINE FOUND START VALVE INOPERATIVE, REPLACED START VALVE ON NR 2 ENGINE REF AMM 80-11-03.  GROUND VERIFICATION CHECK SUCCESSFUL ACFT OK FOR SERVICE.
